# SDR ASOA2016030114558

- Difficulty date: March 1, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 20,487 hours, 14,304 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELECTRICAL BAY FLOOR IS CRACKED FS 193.00.  REPAIRED CRACK IN FS 193 ELECTRICAL BAY FLOOR LT SIDE OR RT SIDE IAW REO 670-53-11-509, REV C LT SIDE ONLY.
